m+Medelevator.RU
← Поиск публикаций
Journal of the American Academy of Dermatology · 2003

Superficial gyrate erythema as a cutaneous reaction to alendronate for osteoporosis.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

High Whitney A, Cohen Jack B, Wetherington Wesley, Cockerell Clay J

Аннотация

Alendronate is a bisphosphonate compound used to treat diseases of pathologic bone resorption. Cutaneous reactions to this medication are rare. We report the case of a superficial gyrate erythema that occurred as a reaction to weekly alendronate therapy used in the treatment of postmenopausal osteoporosis.

Предметные рубрики MeSH